RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 2, Pages 296–301 (Mi dan8597)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

Differentiation of multivalued mappings and properties of solutions of differential inclusions

E. S. Polovinkin, G. V. Smirnov

Moscow Institute of Physics and Technology, Dolgoprudny, Moscow region

Full text: PDF file (687 kB)

English version:
Doklady Mathematics, 1986, 33, 662–666

Bibliographic databases:
Presented: Н. Н. Моисеев
Received: 05.04.1985

Citation: E. S. Polovinkin, G. V. Smirnov, “Differentiation of multivalued mappings and properties of solutions of differential inclusions”, Dokl. Akad. Nauk SSSR, 288:2 (1986), 296–301; Dokl. Math., 33 (1986), 662–666

Citation in format AMSBIB
\Bibitem{PolSmi86}
\by E.~S.~Polovinkin, G.~V.~Smirnov
\paper Differentiation of multivalued mappings and properties of solutions of differential inclusions
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 2
\pages 296--301
\mathnet{http://mi.mathnet.ru/dan8597}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=843441}
\zmath{https://zbmath.org/?q=an:0659.34013}
\transl
\jour Dokl. Math.
\yr 1986
\vol 33
\pages 662--666


Linking options:
  • http://mi.mathnet.ru/eng/dan8597
  • http://mi.mathnet.ru/eng/dan/v288/i2/p296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Aseev, “Extremal Problems for Differential Inclusions with State Constraints”, Proc. Steklov Inst. Math., 233 (2001), 1–63  mathnet  mathscinet  zmath
    2. E. S. Polovinkin, “On the calculation of the polar cone of the solution set of a differential inclusion”, Proc. Steklov Inst. Math., 278 (2012), 169–178  mathnet  crossref  mathscinet  isi  elib  elib
    3. E. S. Polovinkin, “Differential inclusions with measurable-pseudo-Lipschitz right-hand side”, Proc. Steklov Inst. Math., 283 (2013), 116–135  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. M. V. Balashov, O. V. Besov, B. I. Golubov, V. V. Goryainov, V. N. Diesperov, S. I. Dudov, G. E. Ivanov, S. P. Konovalov, R. V. Konstantinov, A. B. Kurzhanskii, S. R. Nasyrov, A. G. Sergeev, V. V. Starkov, V. M. Tikhomirov, M. I. Shabunin, “Evgenii Sergeevich Polovinkin (on his 70th birthday)”, Russian Math. Surveys, 71:5 (2016), 983–987  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:51
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019